# SDR SWAA2025072987350

- Difficulty date: July 1, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER SEAT TRACK AT LBL 25 BS 360+10 ON CROWN AND WELL,  BS 400 ON CROWN,  BS 480+13 ON CROWN AND WELL,  BS 500A+6 ON WELL; BS 500B+11 ON CROWN AND WELL AT WL 208 ACCOMPLISHED ON CUSTOMER CARDS TTG8Q013JXQP AND TTG8Q013JWGG.
